# SDR SWIA201127757

- Difficulty date: September 15, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 19,684 hours, 12,230 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FRONT WINDSHIELD SHATTERED ON DESCENT.  (FLT 2108)  REPLACED RIGHT SIDE WINDSHIELD.  P/N OFF 601R33033-18, S/N OFF 04282H8180.
